Year 2019, Volume , Issue 29, Pages 49 - 57 2019-12-30

New Topologies via Weak N-Topological Open Sets and Mappings

M.lellis THIVAGAR [1] , Arockia DASAN [2]


One of the objectives of this paper is to introduce some weak N-topological open sets. We characterize N-topological continuous, N*-quotient, N*-α quotient and N*-semi quotient mappings and derive some new topologies with suitable examples.
N-topology, Nτα-open, Nτ semi-open, Nτ pre-open, Nτβ-open
  • N. Levine, Semi-Open Sets and Semi-Continuity in Topological Spaces, The American Mathematical Monthly 70 (1963) 36-41.
  • O. Njastad, On Some Classes of Nearly Open Sets, Pacific Journal of Mathematics 15 (1965) 961-970.
  • A. S. Mashhour, M. E. Abd El-Monsef, S. N. El-Deeb, On Pre Continuous and Weak Pre Continuous mappings, Proceedings of the Mathematical and Physical Society of Egypt 53 (1982) 47-53.
  • D. Andrijevic, Semi-Preopen Sets, Matematički Vesnik 38(1) (1986) 24-32.
  • M. L. Thivagar, V. Ramesh, M. A. Dasan, On New Structure of N-Topology, Cogent Mathematics (Taylor and Francise) 3 (2016) 1-10.
  • I. L. Reilly, M. K. Vamanamurthy, On α Sets in Topological Spaces, Tamkang Journal of Mathematics 16 (1985) 7-11.
Primary Language en
Subjects Mathematics
Journal Section Research Article
Authors

Author: M.lellis THIVAGAR
Institution: Madurai Kamaraj University
Country: India


Author: Arockia DASAN (Primary Author)
Institution: St. Jude's College
Country: India


Dates

Publication Date : December 30, 2019

Bibtex @research article { jnt666701, journal = {Journal of New Theory}, issn = {2149-1402}, eissn = {2149-1402}, address = {Mathematics Department, Gaziosmanpasa University 60250 Tokat-TURKEY.}, publisher = {Gaziosmanpasa University}, year = {2019}, volume = {}, pages = {49 - 57}, doi = {}, title = {New Topologies via Weak N-Topological Open Sets and Mappings}, key = {cite}, author = {THIVAGAR, M.lellis and DASAN, Arockia} }
APA THIVAGAR, M , DASAN, A . (2019). New Topologies via Weak N-Topological Open Sets and Mappings. Journal of New Theory , (29) , 49-57 . Retrieved from https://dergipark.org.tr/en/pub/jnt/issue/51172/666701
MLA THIVAGAR, M , DASAN, A . "New Topologies via Weak N-Topological Open Sets and Mappings". Journal of New Theory (2019 ): 49-57 <https://dergipark.org.tr/en/pub/jnt/issue/51172/666701>
Chicago THIVAGAR, M , DASAN, A . "New Topologies via Weak N-Topological Open Sets and Mappings". Journal of New Theory (2019 ): 49-57
RIS TY - JOUR T1 - New Topologies via Weak N-Topological Open Sets and Mappings AU - M.lellis THIVAGAR , Arockia DASAN Y1 - 2019 PY - 2019 N1 - DO - T2 - Journal of New Theory JF - Journal JO - JOR SP - 49 EP - 57 VL - IS - 29 SN - 2149-1402-2149-1402 M3 - UR - Y2 - 2019 ER -
EndNote %0 Journal of New Theory New Topologies via Weak N-Topological Open Sets and Mappings %A M.lellis THIVAGAR , Arockia DASAN %T New Topologies via Weak N-Topological Open Sets and Mappings %D 2019 %J Journal of New Theory %P 2149-1402-2149-1402 %V %N 29 %R %U
ISNAD THIVAGAR, M.lellis , DASAN, Arockia . "New Topologies via Weak N-Topological Open Sets and Mappings". Journal of New Theory / 29 (December 2020): 49-57 .
AMA THIVAGAR M , DASAN A . New Topologies via Weak N-Topological Open Sets and Mappings. JNT. 2019; (29): 49-57.
Vancouver THIVAGAR M , DASAN A . New Topologies via Weak N-Topological Open Sets and Mappings. Journal of New Theory. 2019; (29): 57-49.